American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[2] Gensun Fang and Xuehua Li. Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy--Sobolev classes. Math. Comp. 75 (2006) 241-258. MR 2176398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Piotr Pawlowski. The location of the zeros of the higher order derivatives of a polynomial. Proc. Amer. Math. Soc. 127 (1999) 1493-1497. MR 1476386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Yu. Osipenko and K. Wilderotter. Optimal information for approximating periodic analytic functions. Math. Comp. 66 (1997) 1579-1592. MR 1433267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pengyuan Chen. Approximate zeros of quadratically convergent algorithms . Math. Comp. 63 (1994) 247-270. MR 1240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takuya Tsuchiya. A note on discrete solutions of the Plateau problem . Math. Comp. 54 (1990) 131-138. MR 993934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Fischer and Lothar Reichel. Newton interpolation in Fej\'er and Chebyshev points . Math. Comp. 53 (1989) 265-278. MR 969487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ping Tak Peter Tang. A fast algorithm for linear complex Chebyshev approximations . Math. Comp. 51 (1988) 721-739. MR 935074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Myong-Hi Kim. On approximate zeros and rootfinding algorithms for a complex polynomial . Math. Comp. 51 (1988) 707-719. MR 958638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. M. Odlyzko and A. Schönhage. Fast algorithms for multiple evaluations of the Riemann zeta function . Trans. Amer. Math. Soc. 309 (1988) 797-809. MR 961614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. L. Schiff and W. J. Walker. A sampling theorem for analytic functions . Proc. Amer. Math. Soc. 99 (1987) 737-740. MR 877049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John P. Coleman and Russell A. Smith. The Faber polynomials for circular sectors . Math. Comp. 49 (1987) 231--241, S1--S4. MR 890264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Takuya Tsuchiya. On two methods for approximating minimal surfaces in parametric form . Math. Comp. 46 (1986) 517-529. MR 829622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward R. Vrscay. Julia sets and Mandelbrot-like sets associated with higher order Schr\"oder rational iteration functions: a computer assisted study . Math. Comp. 46 (1986) 151-169. MR 815837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sukumar Chakravarthy and Dale Anderson. Numerical conformal mapping . Math. Comp. 33 (1979) 953-969. MR 528049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James Lucien Howland. The resultant iteration for determining the stability of a polynomial . Math. Comp. 32 (1978) 779-789. MR 0494866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aurél Galántai. The comparison of numerical methods for solving polynomial equations . Math. Comp. 32 (1978) 391-397. MR 0488698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. F. Smyth. The construction of rational iterating functions . Math. Comp. 32 (1978) 811-827. MR 0486465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin H. Gutknecht. Existence of a solution to the discrete Theodorsen equation for conformal mappings . Math. Comp. 31 (1977) 478-480. MR 0440021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arthur David Snider. Numerical applications of reflection to partial differential equations . Math. Comp. 30 (1976) 220-240. MR 0443380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth O. Leland. An algorithm for winding numbers for closed polygonal paths . Math. Comp. 29 (1975) 554-558. MR 0373246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John K. Hayes, David K. Kahaner and Richard G. Kellner. A numerical comparison of integral equations of the first and second kind for conformal mapping . Math. Comp. 29 (1975) 512-521. MR 0371036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. V. Petty. A winding number algorithm for closed polygonal paths . Math. Comp. 27 (1973) 333-337. MR 0329216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1